# SDR UPS02838385

- Difficulty date: May 16, 2002
- Submitted: May 24, 2002
- Operation: Air carrier
- Aircraft: N818UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46108
- Aircraft time: 77,327 hours, 25,716 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C13 R2 UPPER AFT DOOR JAMB CORNER CRACKED 2ND OR 3RD LAYER AND INNER LAYER CRACKED.  REPAIRED IAW EO DC8 5330-12075G.
